# SDR REXA2019051900738

- Difficulty date: May 19, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 13,526 hours, 9,284 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Canister
- Part number: CC670129422
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CRACK IN CANISTER, WELDED NR 3 IN STA. WS=148 AT LT MAIN FUEL TANK. (AI) SUMMARY OF NRC 00188: CANISTER WELDED NR 3 IN STA. WS=148 AT LT MAIN FUEL TANK. WAS REPAIRED PER REO 670-57-42-577 REV. --.
